A Journal "Theory of Probability and Mathematical Statistics"
2021
2020
2019
2018
2017
2016
2015
2014
2013
2012
2011
2010
2009
2008
2007
2006
2005
2004
2003
2002
2001
2000
1999
1998
1997
1996
1995
1994
1993
1992
1991
1990
1989
1988
1987
1986
1985
1984
1983
1982
1981
1980
1979
1978
1977
1976
1975
1974
1973
1972
1971
1970


Archive

About   Editorial Board   Contacts   Template   Publication Ethics   Peer Review Process   Special Issues   History  

Theory of Probability and Mathematical Statistics



Wave equation with a stochastic measure

I. M. Bodnarchuk

Download PDF

Abstract: The Cauchy problem for a wave equation on the line, driven by a general stochastic measure is investigated. The existence, uniqueness and H\"{o}lder regularity of the mild solution are proved.Continuous dependence of the solution on data is established.

Keywords: Stochastic measure, stochastic wave equation, mild solution, H\"{o}lder condition, Besov space.

Bibliography:
1.S. Kwapien, W. A. Woyczynski,Random Series and Stochastic Integrals: Single and Multiple, Birkhauser, Boston,1992.
2. I. Bodnarchuk,Mild solution of the wave equation with a general random measure. Visnyk Kyiv University. Mathematics. Mechanics 24 (2010), 28 - 33. (in Ukrainian)
3. V. Radchenko,Heat equation with general stochastic measure colored in time. Modern Stochastics: Theory and Applications 1 (2014),129-138.
4. V. Radchenko,Mild solution of the heat equation with a general stochastic measure. Studia Math.194 (2009),No 3,231--251.
5.I. Bodnarchuk, G. M. Shevchenko,Heat equation in multidimensional domain with a general stochastic measure.Teor. Imovirnost. Matem. Statyst.93 (2015),7--21. (in Ukrainian)
6. R. M. Balan, C. A. Tudor,The stochastic wave equation with fractional noise: A random field approach. Stochastic Processes Appl.120 (2010),No 12,2468--2494.
7. R. C. Dalang, M. Sanz-Sole,Holder-Sobolev regularity of the solution to the stochastic wave equation in dimension three, Memoirs of the American Mathematical Society 199 (2009),No 931.
8. V. N. Radchenko,Integrals with respect to general stochastic measures,Proceedings of Institute of Mathematics, National Academy of Science of Ukraine, Kyiv, 1999. (in Russian)
9. V. M. Radchenko,Integral equations with a general stochastic measure, Teor. Imovirnost. Matem. Statyst.91 (2014), 154--163. (in Ukrainian)
10. V. N. Radchenko, Evolution equations driven by general stochastic measures in Hilbert space,Teor. Veroyatnost. Primenen. 59 (2014), No 2, 375--386. (in Russian)
11. A. Kamont,A discrete characterization of Besov spaces}, Approx. Theory Appl. 13 (1997),No 2,63--77.